MathSciNet Relay Station
MathSciNet bibliographic data
MR1768639 (2001h:53108) 53D05 (37J05 53D10 53D12 57R17 58K30)
Arnold, V. I. Symplectic geometry and topology. J. Math. Phys. 41 (2000), no. 6, 3307–3343.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement